Pacific Journal of Mathematics

Sequences of quasi-subordinate functions.

James Miller

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 437-441.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959513

Mathematical Reviews number (MathSciNet)
MR0318476

Zentralblatt MATH identifier
0248.30015

Subjects
Primary: 30A42

Citation

Miller, James. Sequences of quasi-subordinate functions. Pacific J. Math. 43 (1972), no. 2, 437--441. https://projecteuclid.org/euclid.pjm/1102959513


Export citation

References

  • [1] Ch. Pommerenke, On sequences of subordinate functions,Mich. Math. J., 7 (1960), 181-185.
  • [2] M. S. Robertson, Quasi-subordination and coefficient conjectures, Bull. Amer. Math. Soc, 76 (1970), 1-9.
  • [3] M. S. Robertson, Quasi-subordinate functions,Mathematical Essays Dedicated to A. J. Maclntyre, Ohio University Press, Athens, Ohio, pp. 311-330.